# SDR S2YA97012

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801SK
- Make and model: Beech 1900D
- Aircraft serial: UE80
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004113
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 7,402 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MKE/IND - FLT 1052 - FLIGHT CREW SELECTED THE LANDING GEAR DOWN ON FINAL APPROACH.  WHEN GEAR WAS EXTENDED, THE RT MAIN GEAR DOWN AND LOCKED ANNUNCIATOR DID NOT ILLUMINATE AND THE GEAR HANDLE HAD AN INTRANSIT LIGHT.  THE CREW PERFORMED ALL NECESSARY CHECKS, THEN CFR CALLED TO RUNWAY AS PRECAUTION.  THE ACFT LANDED WITHOUT INCIDENT AND THE GEAR WAS PINNED BY MAINTENANCE.  ACFT FERRIED BACK TO MKE WITH GEAR PINNED AND UPON INSPECTION, THE RT MLG ACTUATOR WAS FOUND TO HAVE AN INTERNAL UP INDICATION SWITCH STUCK IN THE OPEN POSITION.  THE ACTUATOR CHANGED AND ACFT RETURNED TO SERVICE. THE ACTUATOR HAD 7401.8 HRS AND 9381 CYCLES IN SERVICE.  (X)
